... three times daily. I'm scared as a rabbit in a snare. How do I live through this? Please someone see this !
Kerryrose17; Good for you to try and get off of these, Sounds like you have a doctor that is going to help you slowly go off of them, I will not lie we all react differently when we withdrawal from this type of medication. But slow and sure you will get there and by dropping one tablet over a period of time at least it was not as bad for me. When I crushed my legs. A big part of coming off of these is not only the physical part but the mental part. And at this point, I can tell you are very scared you have to try to calm down and take them just as the doctor has prescribed these and remember no matter what anyone tells you never break these tablets they are a timed release and you can't tell what you are getting if you break them. Just follow the doctor's directions very close or set the amount you are to take for the day out where nobody can get to them and you won't get confused and forget how many you have taken. The worst thing I had was the shaking and the sweats but that won't happen right off and it was so worth it. Trust me you are a lot stronger than you think. you just have to understand you may have some ups and downs mentally and think your feeling more pain than you really are but you are not the first or the last that have had to do this. I found just thinking about how good I am going to feel when I get off of these all together helped a lot it is not fun when you run short or run out on the weekend and no doctor will help you. Please try to relax listen to calming music or read a book and you are going to be fine. It is very important that you keep building yourself up that this will pass and it will not be that long and you are going to feel so much better. Please write back and let me or someone knows how you're doing and remember to keep the faith, Don't dwell on this keep thinking positive and know you got this. hope this helps some but you just may find out it is not as hard as you thought it would be. try and have a good weekend and don't keep beating yourself up for something you can't control. Just think of the positive stuff you will make it and thank God you have a good doctor that is very understanding to help get you off of these things. Chuck1957
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2011 • 3 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 30 Nov 2012 • 11 answers
I had sex with my boyfriend on friday night and I only took the morning after pill on monday is the?
Posted 20 Aug 2014 • 2 answers
So Friday night I had too much to drink. The next morning I was throwing up and I took my pill at 9?
Posted 1 Apr 2018 • 0 answers